# SDR SWAA2016123010888

- Difficulty date: December 14, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 39,788 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1496
- Condition: Corroded
- Location: Bs 737-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 737 TO 847.   REPAIRED THE FLOOR SUPPORT IAW SRM.
